# SDR CALA2025071506587

- Difficulty date: July 13, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 105,476 hours, 25,531 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS DOOR 4L WILL NOT DISARM. REF AMM 25-56-01. INSTALLED SAFETY PIN IN DOOR SLIDE. REMOVED SLIDE FOR ACCESS FOR ARMING MECH. LUBE CABLE FOR THOUGHT OF MOSTIURE. RESCURSED SLIDE PER AMM 25-66-01-404-044. OPS CHECK ARMMIMG. ALL OPS CHECK GOOD. NO BINDING. GIRT BAR LOCKING NORMAL. OPS CHECK GOOD FOR ARMMING OF D4-L MED SLIDE # 4 LH SLIDE INSTALLED PIN REMOVED AND STOWED REF AMM 25-66-01-404-044 .
